# SDR KCSA202401241602

- Difficulty date: January 16, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 111,710 hours, 20,583 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 NON-STRUCTURAL INNER PANE SHOWS SIGN OF A CRACK. TRANSFERRED TO DMI #100096025 IAW MEL 25-20-1 NEF-17 CATEGORY D DUE 5-15-24 PLACARDS INSTALLED. AS PER LOG PAGE 100098121, REFERENCE DMI #100096025 "L1 NON-STRUCTURAL INNER PANE SHOWS SIGN OF A CRACK". REMOVED AND REPLACED L1 ENTRY DOOR WINDOW REVEAL DUST COVER IAW B747-400 AMM 25-21-05 THIS CLEARS DMI #100096025 ALL PLACARDS REMOVED
